# SDR 95ZZZX6180

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66GW
- Make and model: Gulstm 690A
- Aircraft serial: 11174
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 500012253
- Condition: Frayed
- Location: Rudder Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W TWIN COMMANDER SB 195B, FOUND ONE AFT RUDDER CABLE TO HAVE NUMEROUS STRANDS BROKEN.  THE INSTRUCTIONS IN THE SB DO NOT ADDRESS THE REMOVAL AND INSPECTION AS OUTLINED IN AC 43.13-1A, CHAPTER 4, PARAGRAPH 198, FIGURE 4.14.  THIS IS THE ONLY WAY TO PROPERLY INSPECT THESE CABLES.  HAVE FOUND MANY AIRCRAFT WITH CABLE STRANDS BROKEN BEYOND THE LIMITS IN THE SB WHILE INSPECTING CABLES IN THIS MANNER.  SUBMITTER SUGGESTS OWNERS COMPLY WITH SI-199, WHICH INSTALLS LARGER PULLEYS AT THIS LOCATION.
